Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
guisopontex

Bad experience whit Accutane in Spain

Recommended Posts

Hello

Above all do not want to scare or anything like that, but this is my story, and perhaps others will serve to decide whether or not to take the medicine.

My name is David I have 28 years, I'm from Madrid, and I also was taking Dercutane (Isotretinoin) for almost 9 months, a total of 10gram take that for my weight, 65Kilos is the maximum recommended dose can be given.

I had a mild nodular acne that is I got a few pimples but internal and took too long to leave, so the dermatologist decided to give me these miracle pills.

During the treatment, I had the typical side effects, like all people who take it, nothing alarming. But now, after almost a year after completing the treatment when I am suffering more: I have permament dry eyes, back and joint pains continued, headaches, generalized dryness throughout the body, nose bleeds, constipation, anxiety produced through all this trouble sleeping ..

My quality of life has been reduced by 70%, since I can not do almost anything he did before, I can not even bend over without pain in my back and knees.

My life has become a specialist come and go, orthopedic surgeons, ophthalmologists, rheumatologists, neurologists ... and none of them give me solution to my problems.

I created a website so that all who pass or have passed through what I promote it and to know what they can do this drug, which not even the laboratories that produce exactly know the mechanism of action is a poison, and certainly, at least I do, I devote my time and desire to spread my message.

This is the website that I created, in SPANISH

Greetings

David

Share this post


Link to post
Share on other sites
Guest
This topic is now closed to further replies.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×